Join the 'Weight' group to help and get support from people like you.
We found 3359 questions associated with the 'Weight' topic.
Posted 27 Nov 2012 by • 27 answers
health risk or problems i can encounter using this drug to loose weight
Posted 16 Mar 2013 by • 55 answers
Hi friends, My physician has given me a prescription for Topamax for weight loss support. This program will be supervised and I will see the Dr weekly. An EKG and blood work were required and all normal, however cholesterol and sugars were getting up there. My physician told me I'm not at ...
Posted 30 Jun 2010 by • 50 answers
I am prescribed to take lexapro but after reading MANY reviews I see that they all involve serious weight gain. I was wondering if anyone who uses this for anxiety purposes or other have this problem? Paxil and weight gain?
Posted 21 Sep 2011 by • 10 answers
I had been taking Buspirone 10-20 mg a day for several months. lost a lot of weight, only slept 2-3 hours at nite, was never tired, and always felt euphoric, full of energy, and acted irresponsibly regarding a relationship I was involved in. feel this med altered my thinking rationally and caused ...
Posted 30 Sep 2009 by • 63 answers
I had been on Wellbutrin but had to stop due to increased agitation and rage issues. I am now on Celexa and have noticed weight gain. I also wake up with puffiness around the eyes. Has anyone experienced this? Will it go away?? The Celexa is supposed to treat depression, but if I keep gaining ...
Posted 20 Jun 2011 by • 4 answers
I am currently taking 5mg prozac, will go up to 10mg on Wed after a week, but have no appetite. Having panics and feel sleepy and nervous, but i am sticking with it, because i lost 4 pounds or maybe 5 in 4 days. That is the only thing so far i like about this medicine. Just wonder if when start ...
Posted 24 Aug 2012 by • 36 answers
I have been on the generic Wellbutrin for depression for about 3 to 4 months now and have packed on a significant amount of weight. I cannot get enough sleep, but I notice that I toss and turn all night long. Has anyone else noticed that this is a side effect of the medicine?
Posted 15 Nov 2014 by • 35 answers
Hi everyone, I've been put on topamax to hopefully assist with weight loss as am obese and am really struggling with food. I've just titrated up to 75mg (25 in morning and 50 at night) and have so far found no changes in appetite and no weight loss. I realise weight loss is only a ...
Posted 27 Jan 2010 by • 35 answers
I would like to find out how many here on lyrica are gaining weight. I have seen multiple sites on the internet with people gaining tons of weight, some saying they were even eating less, exercising more. Although it helped the pain some could not take the weight. I am an above knee amputee and ...
Posted 4 Nov 2012 by • 34 answers
Did it help u lose or gain more weight?The reviewer seemed to have gained weight with other pain med regiments. Did the cymbalta add to the problem or was there a significant drop or change in weight. Very curious... having problems with the added weight as a side effect of necessary medications. ...
Posted 15 May 2014 by • 5 answers
Posted 14 May 2012 by • 6 answers
My gyno prescribed metformin 500 mg 2 x day for PCOS. He said it was an anti-diabetic but that it is also taken for PCOS. I have had a hard time managing my weight and he thought that it would help. Well I just saw a gastroenterologist for some other issues, and he said I was on a lot of ...
Posted 8 Oct 2013 by • 16 answers
I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose , I was told maybe the dose is not high enough, but I am worried if I increase I will put weight on , I was on Zoloft and Effexor and gained weight ...
Posted 29 Apr 2013 by • 9 answers
my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many years but weight gain has not been a problem before ..
Posted 4 Jul 2012 by • 14 answers
... pray someone answers my question;-)